# SDR DL76G050441

- Difficulty date: August 8, 2005
- Submitted: August 22, 2005
- Operation: Air carrier
- Aircraft: N156DL
- Make and model: Boeing 767-3P6
- Aircraft serial: 25354
- Aircraft time: 58,069 hours, 13,781 cycles
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Adc
- Part number: 346001053
- Part serial: SN8209026
- Condition: Failed
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: I
- Precautionary procedure: A

## Discrepancy

L ADC COMPUTER FAILED.  LGW MTCCA, REPLACED L ADC A/C MM 34-12-01-404-006.  OPS CHKS SATISFACTORY.
